# SDR USAASB01219

- Difficulty date: August 2, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N780AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 322684003
- Condition: Stuck
- Location: Cabin Pressure
- Part time: 56,527 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BWI - FLT 282 - ON CLIMB-OUT, THROUGH FL230, THE AIRCRAFT EXPERIENCED A RISE IN CABIN PRESSURE FOLLOWED BY THE ALTITUDE WARNING HORN. CREW WAS UNABLE TO CONTROL CABIN PRESSURE IN AUTO OR STANDBY MODE. CREW DESCENDED FLIGHT TO FL120 AND WAS ABLE TO CONTROL ALTITUDE IN MANUAL MODE. REMAINED AT FL120 AND CONTINUED TO BWI WHERE IT LANDED WITHOUT INCIDENT. NO EMERGENCY WAS DECLARED. MAINT FOUND THE FWD OUTFLOW VALVE STICKING DURING PRESSURIZATION CHECK. REMOVED AND REPLACED THE FWD OUTFLOW VALVE PER MM.  SYSTEM OPERATIONAL CHECK NORMAL.  ALSO, REMOVED AND REPLACED THE CABIN PRESSURE CONTROLLER (P/N 763810-1) AND AFT OUTFLOW VALVE (P/N 711003-3) PER MM.  OPS CHECK GOOD.  (M)
